A change of days but not of racing quality as we give the GT3's a midweek run out. All premium members can sign up for this event and we have unlimited slots available so make sure to bring a friend. Sign up below and make sure to tag fellow community members who you think are up for a challenge! Join us Not a premium member yet but interested to race with our group of friendly drivers? Click here for more information and learn how you can participate as well. See you on track?! Server and Teamspeak Password: click here Racing Club Rules: click here Server Name: EU RaceDepartment.com Cars: GT3's Track: HOCKENHEIMRING GP Practice: 17:30 GMT 18:30 BST 19:30 CEST (30 minutes) Qualifying: 18:00 GMT 19:00 BST 20:00 CEST (15 minutes) Race: 18:15 GMT 19:15 BST 20:15 CEST (30 minutes) Entry List Jazz Forsberg Lars Rystedt Magnes Stjerneby Tobias Röhner Keith Joyce Vangelis Parginos Steve Le Gallez Stnry Case_ Bozian DeeBurner Jonas Hillert Ross Garland Calvyn White DowntownSIX Joseph Wright Jopamir Vertigo346 motoxy Peter Bakus Lars Hansen Chaos_DD Piotrek Blaszczak Quentis Gillispie Henning Stolle Ingemar Petersson MoreasGrizzly Daniel Trapp kedy89 Calv Killmore pr0xx Datsun4ever ComoVac UTP #45 kp Reserves 1. 2. 3.